Amenability notions of hypergroups and some applications to locally compact groups
Artikel i vetenskaplig tidskrift, 2017

Different notions of amenability on hypergroups and their relations are studied. Developing Leptin's theorem for discrete hypergroups, we characterize the existence of a bounded approximate identity for hypergroup Fourier algebras. We study the Leptin condition for discrete hypergroups derived from the representation theory of some classes of compact groups. Studying amenability of the hypergroup algebras for discrete commutative hypergroups, we obtain some results on amenability properties of some central Banach algebras on compact and discrete groups.

amenability

finite conjugacy groups

Fourier algebra

compact groups

Hypergroups

Författare

Mahmood Alaghmandan

Chalmers, Matematiska vetenskaper, Analys och sannolikhetsteori

Göteborgs universitet

Mathematische Nachrichten

0025-584X (ISSN) 1522-2616 (eISSN)

Vol. 290 14-15 2088-2099

Ämneskategorier

Matematik

DOI

10.1002/mana.201600298